RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 1, Pages 148–176 (Mi msb3547)  

This article is cited in 44 scientific papers (total in 47 papers)

The oblique derivative problem

Yu. V. Egorov, V. A. Kondrat'ev


Full text: PDF file (2401 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:1, 139–169

Bibliographic databases:

UDC: 517.946.2
MSC: 35J15, 35J25, 35J45, 35J55, 47F05, 35B65
Received: 06.06.1968

Citation: Yu. V. Egorov, V. A. Kondrat'ev, “The oblique derivative problem”, Mat. Sb. (N.S.), 78(120):1 (1969), 148–176; Math. USSR-Sb., 7:1 (1969), 139–169

Citation in format AMSBIB
\Bibitem{EgoKon69}
\by Yu.~V.~Egorov, V.~A.~Kondrat'ev
\paper The oblique derivative problem
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 1
\pages 148--176
\mathnet{http://mi.mathnet.ru/msb3547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237953}
\zmath{https://zbmath.org/?q=an:0165.12202|0186.43202}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 1
\pages 139--169
\crossref{https://doi.org/10.1070/SM1969v007n01ABEH001082}


Linking options:
  • http://mi.mathnet.ru/eng/msb3547
  • http://mi.mathnet.ru/eng/msb/v120/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, “On a class of pseudodifferential operators”, Math. USSR-Sb., 8:1 (1969), 53–71  mathnet  crossref  mathscinet  zmath
    2. Yu. V. Egorov, Nguen Min Chyong, “O zadache s kosoi proizvodnoi dlya parabolicheskogo uravneniya vtorogo poryadka”, UMN, 24:4(148) (1969), 197–198  mathnet  mathscinet  zmath
    3. V. G. Mazya, “O vyrozhdayuscheisya zadache s kosoi proizvodnoi”, UMN, 25:2(152) (1970), 275–276  mathnet  mathscinet  zmath
    4. G. I. Èskin, “Degenerate elliptic pseudodifferential equations of principal type”, Math. USSR-Sb., 11:4 (1970), 539–582  mathnet  crossref  mathscinet  zmath
    5. V. G. Maz'ya, B. P. Paneah, “Coercive estimates and regularity of the solution of degenerate elliptic pseudodifferential equations”, Funct. Anal. Appl., 4:4 (1970), 299–311  mathnet  crossref  mathscinet  zmath
    6. Yu. V. Egorov, “On the solubility of differential equations with simple characteristics”, Russian Math. Surveys, 26:2 (1971), 113–130  mathnet  crossref  mathscinet  zmath
    7. V. I. Arnol'd, “Lectures on bifurcations in versal families”, Russian Math. Surveys, 27:5 (1972), 54–123  mathnet  crossref  mathscinet  zmath
    8. V. G. Maz'ya, “On a degenerating problem with directional derivative”, Math. USSR-Sb., 16:3 (1972), 429–469  mathnet  crossref  mathscinet  zmath
    9. L. Khermander, “O suschestvovanii i regulyarnosti reshenii lineinykh psevdodifferentsialnykh uravnenii”, UMN, 28:6(174) (1973), 109–164  mathnet  mathscinet
    10. Yu. V. Egorov, “Subelliptic operators”, Russian Math. Surveys, 30:2 (1975), 59–118  mathnet  crossref  mathscinet  zmath
    11. Yu. V. Egorov, “Novoe dokazatelstvo teoremy o lokalnoi razreshimosti uravnenii s prostymi veschestvennymi kharakteristikami”, UMN, 32:2(194) (1977), 211–212  mathnet  mathscinet  zmath
    12. S. E. Pastukhova, “On the well-posedness of the mixed problem for a strictly hyperbolic operator with a singular directional derivative”, Russian Math. Surveys, 36:6 (1981), 193–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. B. P. Paneah, “On the theory of solvability of a problem with oblique derivative”, Math. USSR-Sb., 42:2 (1982), 197–235  mathnet  crossref  mathscinet  zmath
    14. Bengt Winzell, “A boundary value problem with an oblique derivative”, Communications in Partial Differential Equations, 6:3 (1981), 305  crossref
    15. Ulf Pillat, Bert—Wolfgang Schulze, “Some classes of non—elliptic boundary value problems for pseudo—differential operators II. overdetermined and under— determined systems”, Communications in Partial Differential Equations, 6:4 (1981), 373  crossref
    16. S. E. Pastukhova, “On the well-posedness of a mixed boundary-value problem for a hyperbolic equation”, Russian Math. Surveys, 36:5 (1981), 171–172  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. E. A. Kolesnikova, “Subelliptic estimates for the oblique derivative problem”, Russian Math. Surveys, 37:4 (1982), 119–120  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. D. I. Boyarkin, “A generalization of the oblique derivative problem”, Russian Math. Surveys, 38:1 (1983), 174–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. Panejah B., “Nonelliptic Boundary-Value-Problems Connected with Diffusion-Processes”, 276, no. 3, 1984, 551–554  isi
    20. B. P. Paneah, “Some boundary value problems for elliptic equations, and the Lie algebras associated with them”, Math. USSR-Sb., 54:1 (1986), 207–237  mathnet  crossref  mathscinet  zmath
    21. Panejah B., “Nonelliptic Boundary-Problems and Related Lie-Algebras”, 283, no. 1, 1985, 49–53  isi
    22. B. P. Paneah, “Some boundary value problems for elliptic equations, and the Lie algebras connected with them. II”, Math. USSR-Sb., 61:2 (1988), 495–527  mathnet  crossref  mathscinet  zmath
    23. Alimov S., “Smoothness of a Solution of a Degenerate Problem Involving a Directional Derivative”, Differ. Equ., 23:1 (1987), 1–10  isi
    24. Paul Godin, “Singular solutions to some non linear oblique derivative problems”, Journal of Functional Analysis, 76:2 (1988), 233  crossref
    25. Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Russian Math. Surveys, 44:5 (1989), 206–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    26. Hart F. Smith, “The subelliptic oblique derivative problem”, Communications in Partial Differential Equations, 15:1 (1990), 97  crossref
    27. Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Russian Math. Surveys, 46:4 (1991), 186–187  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    28. P.R. Popivanov, D.K. Palagachev, “Boundary value problem with a tangential oblique derivative for second order quasilinear elliptic operators”, Nonlinear Analysis: Theory, Methods & Applications, 21:2 (1993), 123  crossref
    29. Pastukhova S., “A Well-Posed Statement of a Mixed Problem with Oblique Derivative for the Wave Operator”, Differ. Equ., 29:8 (1993), 1227–1234  mathnet  isi
    30. G. Hulot, A. Khokhlov, J. L. Le Mouël, “Uniqueness of mainly dipolar magnetic fields recovered from directional data”, Geophys J Int, 129:2 (1997), 347  crossref  adsnasa  isi  elib
    31. Yu. V. Egorov, Nguyen Minh Chuong, “Some semilinear boundary-value problems for singular integro-differential equations”, Russian Math. Surveys, 53:6 (1998), 1348–1349  mathnet  crossref  crossref  mathscinet  zmath  isi
    32. Yu. G. Gurevich, V. V. Kucherenko, É. Ramires de Areiano, “On the oblique derivative problem in the theory of galvanomagnetic effects”, Math. Notes, 65:4 (1999), 436–446  mathnet  crossref  crossref  mathscinet  zmath  isi
    33. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    34. Antonino Maugeri, Dian K Palagachev, Carmela Vitanza, “A Singular Boundary Value Problem for Uniformly Elliptic Operators”, Journal of Mathematical Analysis and Applications, 263:1 (2001), 33  crossref
    35. Yuxi Zheng, “A Global Solution to a Two-dimensional Riemann Problem Involving Shocks as Free Boundaries”, Acta Mathematicae Applicatae Sinica, English Series, 19:4 (2003), 559  crossref
    36. L.G. Softova, “-Solvability for the Parabolic Poincaré Problem”, Communications in Partial Differential Equations, 29:11-12 (2005), 1783  crossref
    37. Dian K. Palagachev, “The Poincaré problem in -Sobolev spaces—I: codimension one degeneracy”, Journal of Functional Analysis, 229:1 (2005), 121  crossref
    38. Dian K. Palagachev, “Neutral Poincaré problem in Lp-Sobolev spaces: Regularity and Fredholmness”, Internat Math Res Notices, 2006 (2006), 1  crossref
    39. O. V. Besov, V. S. Vladimirov, V. V. Kozlov, S. M. Nikol'skii, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, “Vladimir Aleksandrovich Kondrat'ev (on his 70th birthday)”, Russian Math. Surveys, 61:6 (2006), 1189–1197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    40. Dian K. Palagachev, “ W 2,p -a priori estimates for the emergent Poincaré Problem”, J Global Optim, 40:1-3 (2008), 305  crossref  mathscinet  zmath  isi
    41. Dian K. Palagachev, “The Poincaré Problem inLp-Sobolev Spaces II: Full Dimension Degeneracy”, Communications in Partial Differential Equations, 33:2 (2008), 209  crossref
    42. Frank Bauer, “Split operators for oblique boundary value problems”, Applicable Analysis, 87:1 (2008), 45  crossref
    43. Nguyen Minh Chuong, Chan Chi Kyet, “Nonclassical Boundary Value Problem for a Pseudodifferential Equation of Variable Order”, Differ. Equ., 44:8 (2008), 1183–1185  crossref  isi
    44. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet
    45. Burskii V.P., Lesina E.V., “Neumann Problem and One Oblique-Derivative Problem for an Improperly Elliptic Equation”, Ukr. Math. J., 64:4 (2012), 511–524  crossref  isi
    46. Shangkun Weng, “Subsonic irrotational flows in a two-dimensional finitely long curved nozzle”, Z. Angew. Math. Phys, 2013  crossref
    47. D. I. Boyarkin, “Kraevaya zadacha s vyrozhdeniem na granitse vdol mnogoobraziya korazmernosti $k>2$”, Zhurnal SVMO, 18:2 (2016), 7–10  mathnet  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:543
    Full text:194
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020